# SDR DALA14013425803

- Difficulty date: February 24, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 41,035 hours, 13,540 cycles
- Engine: Pwa PW2040
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, INBD THRUST REVERSER FWD UPPER INBD CORNER HAS LARGE GOUGE.  REPAIRED IAW ERA 522505-14, REV ORIGINAL.
